# SDR USAA2013072200012

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 93,489 hours, 17,885 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SEAT FAULTED. WHEN MOVING CAPTAIN`S SEAT AFT,  BINDS BEFORE REACHING AFT END OF TRACK.  DOES NOT MOVE FULLY TO THE SIDE.  ADJUSTED SEAT ENABLING FULL FORE/AFT TRAVEL.  MX ADJUSTED CAPTAIN'S SEAT FWD SWITCH. OPS CHECKED NORMAL.
